# SDR CALA2025081807860

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 88,267 hours, 17,277 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING OVERHEAT ON DEPARTURE. STBY UNABLE TO COOL EQUIP. OVERHEAT LIGHT RETURND AFTER OVERIDE IN FLIGHT FOLLOWED FM NON-NORMALS 2.20.43 TO OVERRIDE FOR 30 MIN UTES, BACK TO AUTO OVERHEAT LIGHT FLICKERED BUT EXTINGUISHED. CREW OPTED TO DIVERT INTO DUB. ACCOMPLISHED TASK 21-58-00-705-120-0 06 - OPS TEST - EQUIPMENT COOLING SYSTEM. INSPECTED E&E COMPARTMENT NO ODOR NOTED. AIRCRAFT DEPARTED WITH VERY WARM CABIN FRA TEMP WAS 90'S AT DEPARTURE TIME.
